Characterization of equality in the correlation inequality for convex functions, the U-conjecture
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 4, pp. 753-765.
@article{AIHPB_2005__41_4_753_0,
     author = {Harg\'e, Gilles},
     title = {Characterization of equality in the correlation inequality for convex functions, the $U$-conjecture},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {753--765},
     publisher = {Elsevier},
     volume = {41},
     number = {4},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.05.005},
     zbl = {1070.60018},
     mrnumber = {2144232},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_4_753_0/}
}
Hargé, Gilles. Characterization of equality in the correlation inequality for convex functions, the $U$-conjecture. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 4, pp. 753-765. doi : 10.1016/j.anihpb.2004.05.005. http://www.numdam.org/item/AIHPB_2005__41_4_753_0/

[1] D. Bakry, L'hypercontractivité et son utilisation en théorie des semi-groupes, in: Ecole d'été de probabilités de Saint-Flour XXII-1992, Lecture Notes in Math., vol. 1581, 1994, pp. 1-114. | MR 1307413 | Zbl 0856.47026

[2] D. Bakry, Functional inequalities for Markov semigroups, preprint. | MR 2213477

[3] D. Bakry, D. Michel, Sur les inégalités F.K.G., in: Séminaire de Probabilités XXVI, Lecture Notes in Math., vol. 1526, 1992, pp. 170-188. | Numdam | MR 1231994 | Zbl 0766.60118

[4] W. Beckner, A generalized Poincaré inequality for Gaussian measures, Proc. Amer. Math. Soc. 105 (1989) 397-400. | MR 954373 | Zbl 0677.42020

[5] S.K. Bhandari, A. Basu, On the unlinking conjecture of independent polynomial functions, preprint. | MR 2279678

[6] S.K. Bhandari, S. Dasgupta, Unlinking theorem for symmetric convex functions, in: Multivariate Analysis and its Applications, IMS Lecture Notes - Monograph Series, vol. 24, 1994. | MR 1479462

[7] G. Hargé, A particular case of correlation inequality for the Gaussian measure, Ann. Probab. 27 (4) (1999) 1939-1951. | MR 1742895 | Zbl 0962.28013

[8] G. Hargé, Inequalities for the Gaussian measure and an application to Wiener space, C. R. Acad. Sci., Série 1 333 (2001) 791-794. | MR 1868955 | Zbl 0992.60025

[9] C. Houdré, V. Pérez-Abreu, D. Surgailis, Interpolation, correlation identities, and inequalities for infinely divisible variables, J. Fourier Anal. Appl. 4 6 (1998) 651-668. | MR 1665993 | Zbl 0924.60006

[10] Y. Hu, Itô-Wiener chaos expansion with exact residual and correlation, variance inequalities, J. Theoret. Probab. 10 (1997) 835-848. | MR 1481650 | Zbl 0891.60060

[11] A.M. Kagan, Y.V. Linnik, C.R. Rao, Characterization Problems in Mathematical Statistics, Wiley, New York, 1973. | MR 346969 | Zbl 0271.62002

[12] M. Ledoux, L'algèbre de Lie des gradients itérés d'un générateur Markovien - Développements de moyennes et entropies, Ann. Sci. Ecole Norm. Sup. (4) 28 (1995) 435-460. | Numdam | MR 1334608 | Zbl 0842.60075

[13] M. Ledoux, Concentration of measure end logarithmic Sobolev inequalities, in: Séminaire Proba. XXXIII, Lecture Notes in Math., vol. 1709, Springer-Verlag, 1999, pp. 120-216. | Numdam | MR 1767995 | Zbl 0957.60016

[14] M. Ledoux, The geometry of Markov diffusion generators, Ann. Fac. Sci. Toulouse 9 (2000) 305-366. | Numdam | MR 1813804 | Zbl 0980.60097

[15] P.A. Meyer, Note sur les processus d'Ornstein-Uhlenbeck, in: Séminaire Proba. XVI, Lecture Notes in Math., vol. 920, Springer-Verlag, 1982. | Numdam | MR 658673 | Zbl 0481.60041

[16] D.L. Ocone, A guide to the stochastic calculus of variations, in: Stochastic Analysis and Related Topics, Lecture Notes in Math., vol. 1316, Springer-Verlag, 1986. | MR 953793 | Zbl 0639.60060

[17] L.D. Pitt, A gaussian correlation inequality for symetric convex sets, Ann. Probab. 5 (1977) 470-474. | MR 448705 | Zbl 0359.60018